# SDR VNAA20231121002

- Difficulty date: October 29, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH67075542
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL.   DUE TO EXCESIVE CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL WERE REPLACED PER CRJ900 SRM 53-00-00-101-001-A01 AND SRM 51-42-06-001-001-A01.
